MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 7MM X 30CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 7MM X 30CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100730
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).The initial reporter email address was not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30860270) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the complaint coil, a 7mm x 30cm micrusframe 10 (mfr100730 / 30860270) cannot be detached.The control cable and detachment control box have been eliminated.The coil was replaced to complete the procedure.There was no report of any negative patient impact.On 14-mar-2024, additional information was received.The information indicated that the target was a paraclinoid internal carotid artery (ica) aneurysm.The coil was successfully removed from the patient; it was not stretched when it was removed and it was still attached to the delivery system.The concomitant microcatheter used was a headway® 17 microcatheter (microvention); the headway® 17 microcatheter (microvention) was used to complete the case.The replacement coil was a 7mm x 21cm galaxy g3 coil.Per the information, a pre-deployment check was not performed, ¿but we checked the electric deployment after the coil was removed, and everything is fine except coil.¿ the fault light was not seen during the case.It was unknown if upon pressing the power button, all the lights illuminated; it was indicated that ¿the enpower works find on other coil.¿ the green system ready light did illuminate and during the detachment cycle, the detachment light illuminated and the audible signal beep was heard.All connections fit without the application of excessive force.The procedure was successfully completed; the delay was not significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 07-may-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 7mm x 30cm micrusframe 10 was received contained in the decontamination pouch.Visual inspection was performed.It was observed that the coil was outside of the introducer.No other damages were found.Microscopic inspection was performed.The embolic coil was observed still attached to the resistance heating (rh) coil.The distal outer sheath had not been softened, an indication that detachment has not been initiated.The electrical resistance of the micrusframe device was measured with a multimeter, it measured 52.7 ohms (o), which is within the specification range between 48.5 o ¿ 56.0 o.Also, the device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable, and the power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The coil was successfully detached from the unit.The issue documented that the coil failed to detach could not be confirmed as the device met the electrical specification range.Additionally, no product defect was identified; there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instructions for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.According to the risk documentation, failure to detach is a potential issue that can occur during the coil detachment due to a detachment cycle not being initiated, as a result of the device positioning unit (dpu) wire detachment zone/extended coil being positioned beyond the microcatheter tip, which can result in reported failure.A review of manufacturing documentation associated with this lot (30860270) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) does contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MICRUSFRAME10 7MM X 30CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key18956633
Report Number3008114965-2024-00285
Device Sequence Number4500655
Product Code KRD
UDI-Device Identifier10886704077886
UDI-Public10886704077886
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberMFR100730
Device Lot Number30860270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/07/2024
05/30/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/07/2024
05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY® 17 MICROCATHETER (MICROVENTION).
Patient SexUnknown